# SDR DALA2024071507130

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 63,122 hours, 33,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3120 F/C REPORTS DIRTY SOCK SMELL ON ENTERING A/C W/ APU AND PACKS. CORRCTIVE ACTION: CLEANED APU AND DECONTAMINATED ECS I.A.W. WORK CARDS 0550-2002, 4900-2001, 4916- 2001 AND 2100-2007. (0443897)
